# SDR USAASA00010

- Difficulty date: February 24, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FOUND EMERGENCY LIGHT SYSTEM FAILING TEST.  MAINTENANCE REPLACED AFT EPSU AND REPAIRED SEAT WIRING.  LIGHT SYSTEM OPS CHECKED OK.  (M)
